ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A Characterization Of Multi-Mixed Additive-Quadratic Mappings And A Fixed Point Application

Falihi, A. and Bodaghi, A. and Shojaee, B. (2020) A Characterization Of Multi-Mixed Additive-Quadratic Mappings And A Fixed Point Application. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (4). pp. 31-46. ISSN 00002-3043

[img]
Preview
PDF
Download (324Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Banach space, generalized Hyers-Ulam stability, multi-mixed additivequadratic mapping
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Aug 2020 21:43
    Last Modified: 02 Sep 2020 14:46
    URI: http://mathematics.asj-oa.am/id/eprint/2730

    Actions (login required)

    View Item